# SDR ASAA0956626

- Difficulty date: September 14, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,446 hours, 3,485 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11660
- Condition: Out Of Rig
- Location: Ram Air Door
- Part time: 11,446 hours, 3,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR MODULATING SYSTEM INLET DOOR APPEARS OUT OF RIG.  DOOR CAN BE PUSHED IN BY HAND.  RIGGED & ADJUSTED RT RAM AIR DOOR ACTUATOR SYSTEM.  RAM AIR SYSTEM OPS CHECK NORMAL REF 21 51 22.
